# SDR 2001UALA00105

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N7274U
- Make and model: Boeing 727222
- Aircraft serial: 21421
- Aircraft time: 65,449 hours, 37,223 cycles
- Engine: Pwa JT8D15
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Condition: Failed
- Location: Cabin Pressure
- Component: Air Flow Cont Vl, Airesrch, 39608831MOD
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE COULD NOT BE MAINTAINED DURING DESCENT.  *S/D*  FLOW CONTROL VALVES FAILED.  REPLACED LEFT AND RIGHT AIR FLOW CONTROL VALVES.
